RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 31, Issue 5  


Automorphisms of the groups $SL_3(K)$, $GL_3(K)$
V. M. Petechuk
657
Prime Mal'tsev algebras
V. T. Filippov
669
Theory of spaces with dominating mixed derivative
Yu. A. Brychkov
679
A criterion for a convolution to be epimorphic in arbitrary regions of the complex plane
O. V. Epifanov
695
Divergence of the third derivatives of interpolational cubic splines in the metrics of $L_p$
N. L. Zmatrakov
707
Expansion of analytic functions in series of rational functions
Yu. F. Korobeinik
723
Expansions of functions into Dirichlet series
N. I. Rakhimkulov
739
Class of differential operators with abnormal behavior of the spectrum of the Dirichlet problem
A. I. Karol', M. Z. Solomyak
747
Rectification of measurable actions of solvable Lie groups of type $(R)$
A. V. Safonov
753
Total variation of optimal control in linear systems
D. B. Silin
761
Operators generated by homeomorphisms of a circle conjugate to a rotation
A. B. Antonevich, V. B. Ryvkin
773
Approximative properties of sets in Hilbert space
V. S. Balaganskii
785
Homotopy classification of a class of continuous mappings
V. T. Dmitrienko, V. G. Zvyagin
801
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019